Betaserc Headache Side Effect Reports
The following Betaserc Headache side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Headache, can occur, and what you can do about them.
A side effect could appear soon after you start Betaserc or it might take time to develop.
|Convulsion, Sciatica, Headache|
This Headache side effect was reported by a consumer or non-health professional from BRAZIL. A female patient (weight:NA) experienced the following symptoms/conditions: dizziness,insomnia,blood cholesterol increased,convulsion. The patient was prescribed Betaserc (dosage: 1 Df, A Day), which was started on NS. Concurrently used drugs:
Betaserc Headache Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Betaserc Headache Reviews
|Fri, 20 Jan 2012|
I was having dizziness through out the day especially worse in the evenings. Went to an ENT after the brain MRI. It appears that it is my ear problem. Was given Betaserc 24 and i took it for 3 months. The following is what i suffered after taking the tablet:
Stopped the medication now for 2 months. Feel much better with the dizziness not so bad as before. Can drive and nausea off and on. I rather suffer the ear problem than to take this stupid medication. It made my problems worst. When i asked the ENT on the next follow-up, he just smile and said it is the side effects of the tablet. He also told me the ear problem can never be cured and will only get worst as you grow older. Do the following to avoid getting worst:
Like someone posted earlier, let you brains learn and adapt to the change in your ear. Like it or not most of will have the problem once we reach 55 years and above. So slow down and change your life style. Food wise avoid or reduce the amount of chilli, garlic, onion and sour ones especially reduce intake of Nasi Lemak and Spicy food. Once in a while is ok but too much and your ears will go.
I am not a doctor but i am the suffering patient who has gone through all this. Frankly, I have lost confidence in doctors in Malaysia especially ENTs. I spent about 9K (including scoping my intestines and stomach) just find there is nothing wrong except my ears and that cannot be cured. Avoid medication because you will have to take this continuously until you die. The problem will come back after sometime and it will be worst than before. Let your brain take care, learn to live with it.
|Wed, 10 Nov 2010|
|At first there were no side effects and I thought this medication was going to help me with my dizziness. Then after a few days I experienced severe nausea, Headache and felt like the pressure in my head increased after taking the dose, ears also started to ring more. I could not move my head without feeling I have to vomit. I agree to the previous comment: this drug really seems to do more harm than good. I have stopped this medication but I still have the strange, pressure-like feeling in my head and that does not feel too good.|